On 3-regular partitions with odd parts distinct


Downloads per month over past year

Gireesh, D.S. and Hirschhorn, M.D. and Naika, M.S.M. (2017) On 3-regular partitions with odd parts distinct. Ramanujan Journal, 44 (1). pp. 227-236. ISSN 13824090


Download (388kB) | Preview
[img] Other (Plain Text Bibliography)
bibliography.txt - Bibliography

Download (858B)
Official URL: https://doi.org/10.1007/s11139-016-9814-0


We consider pod 3(n) , the number of 3-regular partitions with odd parts distinct, whose generating function is (Formula presented.), where (Formula presented.). For each α> 0 , we obtain the generating function for (Formula presented.), where 4-1(mod3α) if α is even, 4-1(mod3α+1) if α is odd. We show that the sequence pod 3(n) satisfies the internal congruences (Formula presented.), (Formula presented.) and (Formula presented.). © 2016, Springer Science+Business Media New York.

Item Type: Article
Additional Information: cited By 0
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Dr. M Anjanappa
Date Deposited: 01 Jun 2018 05:38
Last Modified: 01 Jun 2018 05:38
URI: http://eprints-bangaloreuniversity.in/id/eprint/7903

Actions (login required)

View Item View Item